Wednesday, August 13, 2008

Ragweed can suck it

I think we are suffering from allergies. Here is the evidence:

1. Henry was a pleasure to be around until last Friday when he suddenly became whiny, impatient, and easily moved to tears. Fun! Benadryl was dispensed.

2. I have that dizzy, nauseous feeling which I can't shake. Beer was dispensed. (Alcohol dries you out, right?)

3. Lucy coughed all through the night and woke up sounding croupy, but it went away quickly. Zyrtec was dispensed.

All of us have been taking our allergies meds right along, so I can only guess that some new plant is in bloom and that plus all the rain is making us feel like crap.

My Takka Takka review finally surfaced on Venus.

3 comments:

Maura said...

I must have allergies, because I have to take your kind of medicine practically every night! :)

J Frank Parnell said...

My allergies had been acting up, too. Maybe it was today's tornado.

Zyrtec Side Effects said...

My name is Susan Ward and i would like to show you my personal experience with Zyrtec.

I am 30 years old. Have been on Zyrtec for 3 months now. I thought I was dying! It must be cancer or some disease. I felt that bad. I exercise 6 days a week and I know my body very well. I new something wasn't right but never thought it would be an allergy pill to blame. Within three months these symptoms hit hard. I tracked it back to the day I started taking this medication. The side effects didn't hit me right away. I was just happy to be able to breathe. So I'm assuming the clinical trials for this drug were not long enough to witness these types of side effects. I'd rather deal with the allergies than these side effects. Glad to know others feel the same. I'm not just going crazy.

I have experienced some of these side effects -
Major fatigue, gained 13 lbs in 3 month period very unusaul for me). wild mood swings, major depression, loss of short term memory. Stop taking the pill and fill almost back to normal.

I hope this information will be useful to others,
Susan Ward